# SDR 3EJA2025102400003

- Difficulty date: September 26, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N780JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0043
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD WHISTLE COMING FROM THE MAIN CABIN DOOR BEGAN AT 33,500FT. LEVELED OFF AT 34000. NO ANNUNCIATOR LIGHTS ILLUMINATED, PRESSURIZATION WAS HOLDING. RE-CONTOURED MED MATING SURFACE TO CREATE SOLID SEAL.
